# SDR UIEA2023060500571

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: 113T110817
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BUSHINGS FROM LH MAIN LANDING GEAR SUPPORT BEAM( BUSHINGS WERE REPLACED PER SOPM 20-50-03 AND MXA EO TRE6757193 (CMM 57-54-13 REPAIR 2-1) MAJOR REPAIR. PN: 113T1108-17 AND 113T1108-23 )
